Abstract

We find logarithmic asymptotics of -small deviation probabilities for weighted stationary Gaussian processes (both for real and complex-valued) having a power-type discrete or continuous spectrum. Our results are based on the spectral theory of pseudo-differential operators developed by Birman and Solomyak.

Translated title of the contributionМалые уклонения в L_2 взвешенных стационарных процессов
Original languageEnglish
Pages (from-to)387-405
Number of pages19
JournalMathematika
Volume64
Issue number2
DOIs
Publication statusPublished - 2018

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'L2-SMALL DEVIATIONS FOR WEIGHTED STATIONARY PROCESSES'. Together they form a unique fingerprint.

Cite this